# SDR SWAA2015070641293

- Difficulty date: June 23, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 28,793 hours, 26,015 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0200200005
- Condition: Loose
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CTR OVERHEAD EMER LIGHT WIRE LOOSE.  SECURED WIRE IAW SWPM.
